Couldn't find what you looking for?

TRY OUR SEARCH!

Hi this is my first time to post here or anywhere for that matter. I have been on Effexor for 6 years now and am determined to come off them. I have weaned myself down to 15gms and am finding that I am lacking energy. Need to rest as I just get to a point of overload and have to rest. My head is very slow and I actually feel like someone has given me a sleeping pill. I am afraid of getting to the point of 'no effexor at all'. But like everything else I will have to deal with that when it comes around. I have found that although it's tough that it gets better as time goe on. Some good things that have happened are that the real me is coming back up. The passion I had all life has been coming back and because I have learnt alot of skills while on effexor I am dealing with things that are coming up in my personality, good and bad with alot more maturity and clarity. I am also losing weight I don't know if this is because of effexor or supplements that I am taking or both. But either way it feels good. I so want to be off these drugs but I only reduce to a point where I am in control and can handle it. Bye Bethany

Loading...

I am so sorry you are feeling this way! I have been completely off Effexor for a week and a half now, and the first 8 days were HORRIBLE. I am still getting dizzy but the zaps have been gone since day 7. I am currently a 4th year medical student, so I was very trusting in taking the advice of a psychiatrist, but now I truly think these drugs can do a great amount of harm. This is not to say they do not benefit some, but my experience (any many others!) has been nothing short of hellish!



I was on Effexor for 6 months. Before I took this evil thing, I was fit and very busy....I had frequent anxiety and panic, and had not been successful on Wellbutrin. I was TOLD I must be depressed too, although I knew deep down I was only depressed because I was anxious all the time! I went from being a fitness model to a couch potato who gained 25lbs in 2 months! Not only this, but I was experiencing urges to cut myself during the first month of the pill (I never did). When I tried to workout, I would lose my breath and turn bright red. It progressed so far that on four occasions I experienced 1-2hrs of tachycardia where my heart beat out of control despite lying in bed and taking sedatives. I went from being the healthiest person I knew to being a patient worked up for heart problems! In addition, I discovered that my blood pressure had become borderline hypertensive! I also experienced such severe constipation that I had to use enemas to go at all, and had a belly so swollen it looked like I was 8 months pregnant. Finally, after 6 months of being MORE DEPRESSED than ever in my life, unable to fit any clothes, workout, poop, desire sex, or have any sort of a life, my doctor FINALLY decided maybe it actually was the drug causing these problems.



Just to let you all know, it CAN be done to get off of this pills. I am feeling like a new person already after only a week and a half. I still need to take Dramamine at times, or a small dose of Klonipin for anxiety, but overall my mood has been so much BETTER after getting the drug out of my system. My boyfriend says I am a new person again! To any of you who are considering quitting, but have read the terrible reports of withdrawal, you can do it, trust me! If I can help just one person get off of this drug (and they feel ready to do so!) I will be very happy. There are many natural alternatives and over the counter medications that can help ease the experience and help you lead a better life off of the pills!



These forums are so important, at my worst last week I was lying in bed being zapped and dizzy, but hearing other peoples experiences kept me going!
Reply

Loading...